# SDR QXEA200602575

- Difficulty date: September 20, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - RIGHT WING LEADING EDGE 622AR AT WS 91.0 ON BOTTOM SIDE 4 RIVETS HAVE BEEN MISDRILLED THRU INNER SUPPORT RIBS.  REPAIRED IAW REO 670-57-41-102.
